MathSciNet Relay Station
MathSciNet bibliographic data
MR768266 (86d:11065) 11M06 (46N05 47B37)
Bercovici, H.; Foias, C. A real variable restatement of Riemann's hypothesis. Israel J. Math. 48 (1984), no. 1, 57–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement